MAUDE Adverse Event Report: BTG ROUND LAKE ICEFX SYSTEM US REFURBISHED; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE ICEFX SYSTEM US REFURBISHED; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH8000-02R
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported insufficient ice occurred.A icefx cryoablation us system was chosen to complete a cryoablation procedure, insufficient ice occurred during the procedure.The details of how the procedure was competed were not provided.There were no patient complications as a result of this event.

Brand Name
ICEFX SYSTEM US REFURBISHED
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22096424
Report Number2124215-2025-34247
Device Sequence Number20566841
Product Code GEH
UDI-Device Identifier00859019006677
UDI-Public(01)00859019006677(11)180820
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH8000-02R
Device Catalogue NumberFPRCH8000-02R
Device Lot NumberIF0009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/28/2025
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown